Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: L | Z
Number of items: 2.

L

Lijoi, Antonio, Prunster, Igor, Walker, Stephen G. (2008) Posterior analysis for some classes of nonparametric models. Journal of Nonparametric Statistics, 20 (5). pp. 447-457. ISSN 1048-5252. (doi:10.1080/10485250802196364) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Z

Zhu, Weixuan, Leisen, Fabrizio (2015) A multivariate extension of a vector of two-parameter Poisson-Dirichlet processes. Journal of Nonparametric Statistics, 27 (1). pp. 89-105. ISSN 1048-5252. (doi:10.1080/10485252.2014.966103) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Fri Dec 13 23:27:43 2019 GMT.